# SDR USAA991249

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Part time: 48,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A .250 INCH FRAME CRACK AROUND RIVET AT BS 1580, LBL 23.  TRIMMED OUT DAMAGE AND INSTALLED DOUBLER PER TR 53-60-01.  (X)
